# SDR CALA0000251

- Difficulty date: March 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17812
- Make and model: Doug DC-9-82
- Aircraft serial: 49250
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 465 - 484
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EXTERNAL FUSELAGE SKIN DENTED BETWEEN FS 465 AND 484 AT LONGERON 21R AND 22R.  THE DENT WAS COLD WORKED IAW SRM 53-04, FIGURE 8, CONDITION 2.  AN INTERNAL DOUBLER WAS INSTALLED IAW SRM 51-10-04, 51-10-3, 51-30-02, AND 53-04, FIGURE 38, VIEW P.
